Schizophrenia.com

I feel so unlucky

First getting sz then getting addictions from Abilify. Damn Abilify was the only thing that worked for my severe negative symptoms, I was back to studying full time in university and finished my degree. Now on Risperdal I have severe negative symptoms and can barely get out of bed. I stay in bed 80-90% of my time, I can’t really watch movies/shows, only Family Guy. I can’t read books anymore. All I do in bed is vaping, listening to music and browsing the internet.

I feel like I am slowly killing myself by staying in bed and I can’t do anything about it. I gained 160lb since being on antipsychotics. Before sz I was 140lb, on Abilify 180lb and now 280-285lb on Risperdal.

Idk if Vraylar will be available here.

1 Like

Do you Canucks have any legal redress to the Abilify addiction behavior? Here in the US, there are a million law firms representing clients in class action suits against Brystol Myers Squibb.

Also, don’t feel alone, I spend most of my time on my laptop perusing sites, hanging out on Youtube, listening to music, getting fatter (overall), and feeling like a redundant sac of protoplasm.

1 Like

I feel like pumping myself with dopamine. I bought a 15% dopamine supplement. Hopefully it won’t make me psychotic, I will start with one 120mg L-Dopa pill.
But I have a feeling that it will cause positive symptoms as it boosts dopamine in all the brain while Abilify stabilizes dopamine, blocking it when its high and boosting it when its low.

I guess you could try Abilify again, you would know red flags better and could have safeguards with things more. What were the addictions again? Porn, compulsive spending, was there more than that?

1 Like

Yes there is but I don’t have the energy to do it now, maybe if Vraylar becomes available here. I read that for some the addictions caused by Abilify are permanent including the change in personality. Luckily mine all went away after two weeks of stopping Abilify.

Health Canada and not just the FDA warns about addictions caused by Abilify:

" * Health Canada’s current review concludes that there is a link between the use of aripiprazole and a possible risk of pathological gambling or hypersexuality.

  • After the totality of the evidence was considered, and because of the extensive use of Abilify, Health Canada has updated the Canadian prescribing information for Abilify and Abilify Maintena with the addition of a warning statement for the risk of pathological gambling and the inclusion of hypersexuality as a reported side effect (post-market adverse drug reaction). An Information Update has been issued to inform Canadians about these changes."

https://hpr-rps.hres.ca/reg-content/summary-safety-review-detail.php?lang=en&linkID=SSR00011

You can’t lift a phone, press buttons, and speak to someone with the intention of being awarded punitive damages? Err…

No guarantee it will even help you.

Yes, it’s good that they went away, but these Big Pharma arseholes should have their feet held to the fire.

1 Like

I am not trying that again, its like street drugs, made me a junky eventhough I was going to university full time. In the summer I was working full time and was still broke bcz of Abilify. It got me into debts after emptying my 15 000$ bank account in a few years. It made me have thousands in debts on my Visa card. My parents parents paid my debts and they don’t want me on Abilify anymore and won’t help me if it happens again.

Yea I know but its my only remaining hope as I would rather die than being on Abilify/Rexulti again.

That’s not true. And no one is advocating you take Abilify again. I think you’re painting yourself into a corner and are being lazy about trying to improve your situation, resigning your life to determinism and for others to make YOUR life better.

1 Like

I feel like you’ve been on the forum less, I hope you are alright. Maybe I’m imagining it.

2 Likes

Right. I’m stuck too in trying to help you… have you tried to persuade your parents? The weight gain for you is pretty real… isn’t it true too that you could get a clot of some kind that could travel… ?

2 Likes

I am taking cholesterol and blood pressure meds since being on Risperdal. Its not directly the Risperdal its also because my negative symptoms got a lot worse.

1 Like

Sometimes I am less on the forum as I game with friends on my PC for 30-45min.

1 Like

I beat you to the top spot of most active forum poster :pensive: I really need to start working next month.

I’m glad you have friends though that’s really important for your wellbeing too.

And will make a difference

2 Likes

Good luck with work.

1 Like

Thankyou… I really seriously will need all the luck I can get to work full time.

1 Like

I don’t know anything about clots. I’m sort of glad though that, that word jumped off the page for you.

Your folks seem like they are pretty good people, supportive too.

My bro jokes about this phrase with me but can’t you like ‘throw money at the problem’?

It’s just I read in a fictional book that a heart attack is like having a fire cracker go off in your chest.

1 Like

Yea high cholesterol and high blood pressure increase the risk of heart attacks, thats why my dr put me on meds for these.

1 Like

I guess at least I am better now than on Abilify. With Abilify it took some time for the addictions to develop so I can say that Risperdal is better for me than Abilify. I should try to forget the good things I did on Abilify as there is no med that will fix my negative symptoms without giving me bad addictions.

1 Like

Right but you have energy on here and post really well… you seem like you have a good filter and as such aren’t gonna look back mentally so can’t you channel some of this and get out of bed… wouldn’t you be craving a newer scene?

I’ve spent most of my life living in one state… Am jelly my sis got to move across the country. Plus I lost part of my support system so a groom could be close to his father? Or some shiznit.

This is tough; I smoke pretty furiously so ur not alone on the matter of health. That may be my best to offer…

1 Like